This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
hi ive been taking microgestin 1/20 for 2 months.. in the first month b4 i finished my my pack of pills my monthly came on.. i just started my secound pack and my monthly last sunday.. and my monthly came bacl on this mornin.. can someone please help me i dont know what to do... should go the er.. could i be pregant or do i need to stop taking the pills.. thanks in advance
No one knows your body like you do but here is my experience.
I was on the same bc for 6 months before stopping for a month and a half. I had my period during the time i was off my bc.
Once I decided to get back on the pills I started my period AGAIN, a very short time later. I just chalked it up to the fact that my body had gotten used to the hormones the bc was putting in body and that my body was just thrown off by the lack of the hormones.
Everything returned to normal after that scary incident and it hasn't happened again.
Best of luck and seek professional help if you feel you need it.
Chances of pregnancy are less in your case and the symptoms can be due to hormonal imbalance.
Hence to confirm the status of pregnancy, I suggest you to test for pregnancy by a highly sensitive pregnancy test 10 days post ovulation with a sensitive ( 20 - 25 mIU ) pregnancy test. Also then I would suggest you to get your serum HCG levels estimated since this is more specific than urine for pregnancy tests.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.